On the construction of the phase space of a singular system
No Thumbnail Available
Date
2000
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Editrice Copmpositori Bologna
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this work we present a method for obtaining the true degrees of freedom for the singular systems using the canonical transformations in the Hamilton-Jacobi formalism. The validity of our proposal has been tested by two examples of singular Lagrangians and the results are in agreement with those obtained by other methods.
Description
Keywords
Hamilton-Jacobi Approach, Constrained Systems, Formulation, Quantization
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Baleanu, D; Guler, Y, "On the construction of the phase space of a singular system", Nuovo Cimento Della Societa Italiana Di Fisica B-General Physics Relativity Astronomy and Mathematical Physics and Methods, Vol. 115, No. 3, pp. 291-296, (2000).
WoS Q
Scopus Q
Source
Nuovo Cimento Della Societa Italiana Di Fisica B-General Physics Relativity Astronomy and Mathematical Physics and Methods
Volume
115
Issue
3
Start Page
291
End Page
296